# SDR DHL2004801535

- Difficulty date: September 4, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Le Flap
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP L/E UPPER PLATING WORN AT XF 226.000 CTR PART (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 4, TR NR 57-94.  REMOVED WORN PLATING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW PLATING (AL 2024-T3 0.063) IAW SRM 57-7-1 PG 2 FIG 4.  CLEANED, TREATED AND PRIMED AREA AND PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW PLATING IAW SRM 51-1-21 PG 1, SRM 51-1-15 PG 1, SRM 51-3-0 PG 1.
